RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2001, Volume 127, Number 3  


Foreword
355
Yangians and $\mathcal W$-Algebras
C. Briot, E. Ragoucy
356
Quasi-Exactly Solvable Generalizations of Calogero–Sutherland Models
D. Gomez-Ullate, A. Gonzalez-Lopez, M. A. Rodriguez
367
Symmetries of the Discrete Nonlinear Schrödinger Equation
R. Hernandez Heredero, D. Levi, P. Winternitz
379
Integrable Extended Blaszak–Marciniak Lattice and Another Extended Lattice with Their Lax Pairs
X. B. Hu, D. L. Wang, H. Tam
388
Regularizing the KdV Equation near a Blow-Up Surface
N. Joshi
394
Perturbation of Solutions with Moving Singularities
L. A. Kalyakin
401
Static Vortex Solutions in a Planar Particle System Obeying a Generalized Exclusion Principle
G. Kaniadakis, P. Quarati, A. M. Scarfone
411
Exact Relativistic Treatment of Stationary Counter-Rotating Dust Disks: Axis, Disk, and Limiting Cases
C. Klein
418
Self-Dual Vortices in Chern–Simons Hydrodynamics
J.-H. Lee, O. K. Pashaev
432
Nonlinear Renormalization Group Flow and Approximate Solutions
Sen-Ben Liao
444
KP Theory of Egorov Nets
M. Mañas, L. Martínez Alonso, E. Medina
457
Group Foliation Approach to the Complex Monge–Ampére Equation
Y. Nutku, M. B. Sheftel
465
Relaxation to Intermediate Attractors in Nonlinear Wave Equations
N. Szpak
475
The $r$-Matrix and an Algebraic-Geometric Solution of the AKNS System
Qiao Zhijun
488
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019